Well, finally I succeeded. After reading a lot and a failed attempt (read the story here) I got an appointment with a nice doctor. After explaining her about my last experience, she said that the insertion probably failed because of the c-section scar, which might have hardened the tissue of my cervix. For better results, she prescribed two pills of misoprostol 4 hours before the insertion and arranged me an appointment 10 days after my period started. All the procedure will cost me about $160, (I don't have insurance).
I´ve had misoprostol before for an abortion, so I was familiar with the side effects, which where exactly the same: Chills and shivering, abdominal pain, nausea and diarrhea. It also irritated my tongue and my throat very bad.
An hour before, I took 2 400mgs of Ibuprofen and there I was, nervous and excited. The doctor was very kind and explained the procedure to me. After that, she inserted the speculum and then the tenaculum, with no pain at all. Then she started to dilate the cervix with the sound, very slowly. It was painful, but not unbearable and it took a long time, as the cervix was really tight. Maybe 20 minutes. But in the end, it opened and she could insert the DIU, which I felt like a quick strong cramp. I was expecting the worse pain of my life, but I was feeling quite fine. She also recommended to follow a very healthy diet and to use Ibuprofen only if the pain was too bad. She gave me arnica homeopathic pills and told me to take them three times a day. And to avoid any immerse baths or sexual contact for a week. She also recommended me to use a back up contraception method for the first month, when I have another appointment to check mi IUD.
After the insertion, I had cramps for the first 36 hours, and despite her recommendation, I took Ibuprofen every 8 hours for the first two days. I was feeling bloated like hell. I also had a bad itchy irritation in the entrance of my vagina, which was really uncomfortable with the panty liner I had to wear due to the constant spotting I have. The doctor said this is caused by the antiseptic she used to disinfect my vagina before the insertion, and recommended to rinse with a solution of baking soda and water. After 3 days with the baking soda, the itch faded. I also started to take vitamin E, 400Ui every day. It seemed to work after 5 days, because the spotting stopped. By day 6, I had just mucus discharged, lightly yellowish, (ovulation maybe?) so I stopped with the vitamins. Maybe that was a mistake because 4 days later, I started bleeding again. So I took the the vitamins again. Today has been two weeks since the insertion, and since 3 days ago, I started bleeding and again. Is it possible that my period is coming 5 days earlier, because the bleeding seems like a light period and I have mild cramps?